# SDR 513NA0003

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 54,697 hours, 22,632 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Wheel
- Component: Wheel
- Component part number: 314280PT14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 7 TIRE ASEMBLY MISSING 3 BOLTS.  REPLACED NR 7 MAIN TIRE PER MM 32-45-01.
